## **Brands Hatch Britannia Race Meeting Timetable - Sunday 25th August 2024**





Session	Event	Start	Period	Finish	Clear Up	Series/Championship	Pit Wall	Scrutineering	Briefing	Prize Giving
1	Qual	10:00	00:20	10:20	00:10	Co-ordSport Tin Tops (Garages) and Puma Cup (Garages)	Orange	N/a	08:45	N/a
2	Qual	10:30	00:20	10:50	00:10	Ramair BMW Championship and Liqui Moly Slicks	Red	08:00 - 09:00	09:15	N/a
3	Qual	11:00	00:20	11:20	00:10	Modern Classics and MG Trophy	Pink	N/a	09:45	N/a
4	Qual	11:30	00:20	11:50	00:10	Adams & Page Swinging Sixties (1) Classes SA, SC, SE, SV, SZ	White	N/a	10:15	N/a
5	Race 1	12:00	00:40	12:40	00:10	Co-ordSport Tin Tops (Garages) and Puma Cup (Garages)	Orange	N/a		30 mins after end of race in the Media Centre
6	Race 2	12:50	00:20	13:10		Ramair BMW Championship and Liqui Moly Slicks	Red	N/a		N/a
		13:10	00:40	13:50		Lunch		Scrutineering	Briefing	Prize Giving
7	Race 3	13:50	00:40	14:30	00:10	Modern Classics and MG Trophy (20 Minutes)	Pink	N/a		30 mins after end of race in the Media Centre
8	Qual	14:40	00:20	15:00	00:10	Lackford Engineering Midget & Sprite Challenge Steve Everitt Memorial	Purple	N/a	12:55	N/a
9	Race 4	15:10	00:20	15:30	00:10	Ramair BMW Championship and Liqui Moly Slicks	Red	N/a		30 mins after end of race in the Media Centre
10	Qual	15:40	00:20	16:00	00:10	Advantage Motorsport Future Classics and MG Trophy	Pink	09:00 - 17:30 (Futures only)	13:55	N/a
11	Qual	16:10	00:20	16:30	00:10	Adams & Page Swinging Sixties (2) Classes SB, SD, SF, SL, SZ	White	N/a	14:25	N/a
12	Qual	16:40	00:20	17:00	00:10	Gold Arts Magnificent Sevens and Verum Builders Open (Sevens classes only)	Green	09:00 - 17:30	14:55	N/a
13	Qual	17:10	00:20	17:30	00:10	The Morgan Challenge and JMC Racing Special Saloons & Modsports in memory of Ricky Parker-Morris	Yellow	09:00 - 17:30	15:25	N/a
14	Qual	17:40	00:20	18:00	00:10	Mintex Classic K and Hawthorn Jaguar Challenge (Garages)	Gold	N/a	15:55	N/a
15	Qual	18:10	00:15	18:25		Berkshire Jag Components Jaguar Championship	Silver	N/a	16:25	N/a





## **Brands Hatch Britannia Race Meeting Timetable - Monday 26th August 2024**





Session	Event	Start	Period	Finish	Clear Up	Series/Championship	Pit Wall	Prize Giving
16	Race 5	09:00	00:20	09:20	00:15	Lackford Engineering Midget & Sprite Challenge Steve Everitt Memorial	Purple	N/a
17	Race 6	09:35	00:15	09:50	00:15	JMC Racing Special Saloons & Modsports in memory of Ricky Parker-Morris	Yellow	N/a
18	Race 7	10:05	00:40	10:45	00:15	Adams & Page Swinging Sixties (1) Classes SA, SC, SE, SV, SZ	White	30 mins after end of race
19	Race 8	11:00	00:40	11:40	00:15	Advantage Motorsport Future Classics and MG Trophy (20 Minutes)	Pink	30 mins after end of race
20	Race 9	11:55	00:40	12:35	00:15	Gold Arts Magnificent Sevens and Verum Builders Open (Sevens classes only)	Green	30 mins after end of race
21	Race 10	12:50	00:20	13:10		The Morgan Challenge	Yellow	N/a
		13:10	01:00	14:10	Lur	ich inc. XJR-9/11 Demo + Classic K/Hawthorn Jaguar Grid W	/alk	Prize Giving
22	Race 11	14:10	00:40	14:50	00:15	Mintex Classic K and Hawthorn Jaguar Challenge (Garages)	Gold	30 mins after end of race
23	Race 12	15:05	00:15	15:20	00:15	Berkshire Jag Components Jaguar Championship	Silver	N/a
Value	12000000000000	Considerate Constant	200	normalisativa attiva	900010000000000	Lackford Engineering Midget & Sprite Challenge		* 1111
24	Race 13	15:35	00:20	15:55	00:15	Steve Everitt Memorial	Purple	30 mins after end of race
25	Race 13			15:55	00:15		Purple Yellow	30 mins after end of race 30 mins after end of race
		16:10				Steve Everitt Memorial  JMC Racing Special Saloons & Modsports		
25	Race 14	16:10 16:40	00:15	16:25	00:15	Steve Everitt Memorial  JMC Racing Special Saloons & Modsports in memory of Ricky Parker-Morris  Adams & Page Swinging Sixties (2)	Yellow	30 mins after end of race



